On the 'independence of trials-assumption' in geometric distribution

QSpace/Manakin Repository

On the 'independence of trials-assumption' in geometric distribution

Show simple item record


dc.contributor.author Al-Saleh, M.F.
dc.date.accessioned 2010-01-06T12:32:06Z
dc.date.available 2010-01-06T12:32:06Z
dc.date.issued 2008-10
dc.identifier.citation Volume 39, Issue 7 October 2008 , pages 944 - 948 en_US
dc.identifier.uri http://dx.doi.org/10.1080/00207390802054441
dc.identifier.uri http://hdl.handle.net/10576/10604
dc.description.abstract In this note, it is shown through an example that the assumption of the independence of Bernoulli trials in the geometric experiment may unexpectedly not be satisfied. The example can serve as a suitable and useful classroom activity for students in introductory probability courses en_US
dc.language.iso en en_US
dc.publisher International Journal of Mathematical Education in Science and Technology en_US
dc.subject Bernoulli experiment en_US
dc.subject geometric en_US
dc.subject independence of trials en_US
dc.subject sampling with replacement en_US
dc.title On the 'independence of trials-assumption' in geometric distribution en_US
dc.type Article en_US

Files in this item

Files Size Format View
On the 'indepen ... ometric distribution .pdf 119.2Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search QSpace


Advanced Search

Browse

My Account